Alert archive / Florida / Small Craft Advisories in 2018
Small Craft Advisory 33, NWS Key West, FL
NWS Key West, FL issued this small craft advisory at Sep 2, 2018, 6:05 PM EDT. It was in force for 28 hr.
The area
The counties it named.
The facts
- Issued
- Sep 2, 2018, 6:05 PM EDT (22:05 UTC)
- Expired
- Sep 3, 2018, 10:19 PM EDT
- In force
- 28 hr
- Issued by
- NWS Key West, FL
The text
As transmitted.
110 WHUS72 KKEY 022205 MWWKEY URGENT - Marine Weather Message National Weather Service Key West FL 605 PM EDT Sun Sep 2 2018 GMZ031>035-042>044-052>055-072>075-030400- /O.NEW.KKEY.SC.Y.0033.180902T2205Z-180903T0900Z/ Florida Bay including Barnes Sound, Blackwater Sound, and Buttonwood Sound- Bayside and Gulf side from Craig Key to west end of Seven Mile Bridge- Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out and beyond 5 fathoms- Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel- Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon Shoal out to 5 Fathoms- Hawk Channel from Ocean Reef to Craig Key out to the reef- Hawk Channel from Craig Key to west end of Seven Mile Bridge out to the reef- Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal out to the reef- Straits of Florida from Ocean Reef to Craig Key out 20 NM- Straits of Florida from Craig Key to west end of Seven Mile Bridge out 20 NM- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal out 20 NM- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas out 20 NM- Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out- Straits of Florida from Craig Key to west end of Seven Mile Bridge 20 to 60 NM out- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal 20 to 60 NM out- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas 20 to 60 NM out- 605 PM EDT Sun Sep 2 2018 ...SMALL CRAFT ADVISORY IN EFFECT... The National Weather Service in Key West has issued a Small Craft Advisory, which is in effect until 5 AM EDT Monday. * WINDS...East winds will increase to near 20 knots tonight across the affected coastal waters. * WAVES/SEAS...Seas will build to 7 feet across the Straits of Florida. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots... or seas of 7 feet or greater...are expected to produce hazardous conditions for small craft. Inexperienced boaters...especially those with smaller vessels...should avoid operating in these conditions. && $$ CLR
6 follow-up statements
379 WHUS72 KKEY 030320 MWWKEY URGENT - Marine Weather Message National Weather Service Key West FL 1120 PM EDT Sun Sep 2 2018 GMZ031>035-042>044-052>055-072>075-031100- /O.EXT.KKEY.SC.Y.0033.000000T0000Z-180903T1100Z/ Florida Bay including Barnes Sound, Blackwater Sound, and Buttonwood Sound- Bayside and Gulf side from Craig Key to west end of Seven Mile Bridge- Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out and beyond 5 fathoms- Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel- Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon Shoal out to 5 Fathoms- Hawk Channel from Ocean Reef to Craig Key out to the reef- Hawk Channel from Craig Key to west end of Seven Mile Bridge out to the reef- Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal out to the reef- Straits of Florida from Ocean Reef to Craig Key out 20 NM- Straits of Florida from Craig Key to west end of Seven Mile Bridge out 20 NM- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal out 20 NM- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas out 20 NM- Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out- Straits of Florida from Craig Key to west end of Seven Mile Bridge 20 to 60 NM out- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal 20 to 60 NM out- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas 20 to 60 NM out- 1120 PM EDT Sun Sep 2 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT... * WINDS...East winds 20 to 25 knots will prevail overnight across the affected coastal waters. * WAVES/SEAS...Seas will build to 7 to 8 feet across the Straits of Florida. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots... or seas of 7 feet or greater...are expected to produce hazardous conditions for small craft. Inexperienced boaters...especially those with smaller vessels...should avoid operating in these conditions. && $$ CLR
163 WHUS72 KKEY 030931 MWWKEY URGENT - Marine Weather Message National Weather Service Key West FL 531 AM EDT Mon Sep 3 2018 GMZ031>035-042>044-052>055-072>075-031600- /O.EXT.KKEY.SC.Y.0033.000000T0000Z-180903T1600Z/ Florida Bay including Barnes Sound, Blackwater Sound, and Buttonwood Sound- Bayside and Gulf side from Craig Key to west end of Seven Mile Bridge- Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out and beyond 5 fathoms- Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel- Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon Shoal out to 5 Fathoms- Hawk Channel from Ocean Reef to Craig Key out to the reef- Hawk Channel from Craig Key to west end of Seven Mile Bridge out to the reef- Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal out to the reef- Straits of Florida from Ocean Reef to Craig Key out 20 NM- Straits of Florida from Craig Key to west end of Seven Mile Bridge out 20 NM- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal out 20 NM- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas out 20 NM- Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out- Straits of Florida from Craig Key to west end of Seven Mile Bridge 20 to 60 NM out- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal 20 to 60 NM out- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas 20 to 60 NM out- 531 AM EDT Mon Sep 3 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT... * WINDS...Northeast to east winds near 20 knots with gusts of 25 to 30 knots will prevail for most of today, with the highest winds on the northern portion of our marine district. * WAVES/SEAS...Seas will build to 4 to 7 feet across mos of the Straits of Florida. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots... or seas of 7 feet or greater...are expected to produce hazardous conditions for small craft. Inexperienced boaters...especially those with smaller vessels...should avoid operating in these conditions. && $$ APA
854 WHUS72 KKEY 031318 MWWKEY URGENT - Marine Weather Message National Weather Service Key West FL 918 AM EDT Mon Sep 3 2018 GMZ031-042-052-072-032130- /O.CAN.KKEY.SC.Y.0033.000000T0000Z-180903T1600Z/ /O.NEW.KKEY.TR.W.1007.180903T1318Z-000000T0000Z/ Florida Bay including Barnes Sound, Blackwater Sound, and Buttonwood Sound- Hawk Channel from Ocean Reef to Craig Key out to the reef- Straits of Florida from Ocean Reef to Craig Key out 20 NM- Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out- 918 AM EDT Mon Sep 3 2018 ...TROPICAL STORM WARNING IN EFFECT... The National Weather Service in Key West has issued a Tropical Storm Warning. The Small Craft Advisory has been cancelled. * WINDS...Northeast to east winds 30 to 40 knots with higher gusts will prevail for most of today. * WAVES/SEAS...Seas will build to 4 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Tropical Storm Warning means sustained winds of 34 to 63 kt or 39 to 73 mph are expected due to a tropical storm within 36 hours. && $$ GMZ032>035-043-044-053>055-073>075-031600- /O.CON.KKEY.SC.Y.0033.000000T0000Z-180903T1600Z/ Bayside and Gulf side from Craig Key to west end of Seven Mile Bridge- Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out and beyond 5 fathoms- Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel- Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon Shoal out to 5 Fathoms- Hawk Channel from Craig Key to west end of Seven Mile Bridge out to the reef- Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal out to the reef- Straits of Florida from Craig Key to west end of Seven Mile Bridge out 20 NM- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal out 20 NM- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas out 20 NM- Straits of Florida from Craig Key to west end of Seven Mile Bridge 20 to 60 NM out- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal 20 to 60 NM out- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas 20 to 60 NM out- 918 AM EDT Mon Sep 3 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY... * WINDS...Northeast to east winds near 20 knots with gusts of 25 to 30 knots will prevail for most of today. * WAVES/SEAS...Seas will build to 4 to 7 feet across most of the Straits of Florida. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots... or seas of 7 feet or greater...are expected to produce hazardous conditions for small craft. Inexperienced boaters...especially those with smaller vessels...should avoid operating in these conditions. && $$
305 WHUS72 KKEY 031538 MWWKEY URGENT - Marine Weather Message National Weather Service Key West FL 1138 AM EDT Mon Sep 3 2018 GMZ031-042-052-072-032345- /O.CON.KKEY.TR.W.1007.000000T0000Z-000000T0000Z/ Florida Bay including Barnes Sound, Blackwater Sound, and Buttonwood Sound- Hawk Channel from Ocean Reef to Craig Key out to the reef- Straits of Florida from Ocean Reef to Craig Key out 20 NM- Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out- 1138 AM EDT Mon Sep 3 2018 ...TROPICAL STORM WARNING REMAINS IN EFFECT... * WINDS...Northeast to east winds 30 to 40 knots with higher gusts will prevail for most of today. * WAVES/SEAS...Seas will build to 4 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Tropical Storm Warning means sustained winds of 34 to 63 kt or 39 to 73 mph are expected due to a tropical storm within 36 hours. && $$ GMZ032>035-043-044-053>055-073>075-032100- /O.EXT.KKEY.SC.Y.0033.000000T0000Z-180903T2100Z/ Bayside and Gulf side from Craig Key to west end of Seven Mile Bridge- Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out and beyond 5 fathoms- Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel- Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon Shoal out to 5 Fathoms- Hawk Channel from Craig Key to west end of Seven Mile Bridge out to the reef- Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal out to the reef- Straits of Florida from Craig Key to west end of Seven Mile Bridge out 20 NM- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal out 20 NM- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas out 20 NM- Straits of Florida from Craig Key to west end of Seven Mile Bridge 20 to 60 NM out- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal 20 to 60 NM out- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas 20 to 60 NM out- 1138 AM EDT Mon Sep 3 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... * WINDS...Northeast to east winds near 20 knots with gusts of 25 to 30 knots will prevail for most of today over portions of Keys waters west of Craig Key. * WAVES/SEAS...Seas will build to 4 to 7 feet across most of the Straits of Florida. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots... or seas of 7 feet or greater...are expected to produce hazardous conditions for small craft. Inexperienced boaters...especially those with smaller vessels...should avoid operating in these conditions. && $$
207 WHUS72 KKEY 032125 MWWKEY URGENT - Marine Weather Message National Weather Service Key West FL 525 PM EDT Mon Sep 3 2018 GMZ031-042-052-072-040400- /O.CAN.KKEY.TR.W.1007.000000T0000Z-000000T0000Z/ /O.EXB.KKEY.SC.Y.0033.000000T0000Z-180904T0900Z/ Florida Bay including Barnes Sound, Blackwater Sound, and Buttonwood Sound- Hawk Channel from Ocean Reef to Craig Key out to the reef- Straits of Florida from Ocean Reef to Craig Key out 20 NM- Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out- 525 PM EDT Mon Sep 3 2018 ...SMALL CRAFT ADVISORY IN EFFECT TONIGHT... ...TROPICAL STORM WARNING IS CANCELLED... The National Weather Service in Key West has issued a Small Craft Advisory, which is in effect until 5 AM EDT Tuesday. The Tropical Storm Warning has been cancelled. * WINDS...East to southeast winds 20 to 25 knots with isolated gusts of 25 to 30 knots will prevail tonight across Florida Bay, Hawk Channel adjoining the Upper Keys, and the Florida Straits waters out 60 nm from Ocean Reef to Craig Key. * WAVES/SEAS...Seas 6 to 9 feet across most of the Straits of Florida. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots... or seas of 7 feet or greater...are expected to produce hazardous conditions for small craft. Inexperienced boaters...especially those with smaller vessels...should avoid operating in these conditions. && $$ GMZ032>035-043-044-053>055-073>075-040400- /O.EXT.KKEY.SC.Y.0033.000000T0000Z-180904T0900Z/ Bayside and Gulf side from Craig Key to west end of Seven Mile Bridge- Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out and beyond 5 fathoms- Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel- Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon Shoal out to 5 Fathoms- Hawk Channel from Craig Key to west end of Seven Mile Bridge out to the reef- Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal out to the reef- Straits of Florida from Craig Key to west end of Seven Mile Bridge out 20 NM- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal out 20 NM- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas out 20 NM- Straits of Florida from Craig Key to west end of Seven Mile Bridge 20 to 60 NM out- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal 20 to 60 NM out- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas 20 to 60 NM out- 525 PM EDT Mon Sep 3 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT TONIGHT... * WINDS...Southeast winds 20 to 25 knots with isolated gusts of 25 to 30 knots will prevail tonight across the Nearshore Gulf waters north of the Lower and Middle Keys, Hawk Channel adjoining the Middle and Lower Keys, the Offshore Gulf waters 20 to 60 nm west of Mainland Monroe County, the Florida Straits waters out 60 nm from Craig Key to 20 nm west of the Dry Tortugas, and the Rebecca Shoal and Dry Tortugas waters. * WAVES/SEAS...Seas 6 to 9 feet across most of the Straits of Florida. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots... or seas of 7 feet or greater...are expected to produce hazardous conditions for small craft. Inexperienced boaters...especially those with smaller vessels...should avoid operating in these conditions. && $$ Futterman
483 WHUS72 KKEY 040219 MWWKEY URGENT - Marine Weather Message National Weather Service Key West FL 1019 PM EDT Mon Sep 3 2018 GMZ031>035-042>044-052>055-072>075-040330- /O.CAN.KKEY.SC.Y.0033.000000T0000Z-180904T0900Z/ Florida Bay including Barnes Sound, Blackwater Sound, and Buttonwood Sound- Bayside and Gulf side from Craig Key to west end of Seven Mile Bridge- Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out and beyond 5 fathoms- Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel- Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon Shoal out to 5 Fathoms- Hawk Channel from Ocean Reef to Craig Key out to the reef- Hawk Channel from Craig Key to west end of Seven Mile Bridge out to the reef- Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal out to the reef- Straits of Florida from Ocean Reef to Craig Key out 20 NM- Straits of Florida from Craig Key to west end of Seven Mile Bridge out 20 NM- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal out 20 NM- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas out 20 NM- Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out- Straits of Florida from Craig Key to west end of Seven Mile Bridge 20 to 60 NM out- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal 20 to 60 NM out- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas 20 to 60 NM out- 1019 PM EDT Mon Sep 3 2018 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Key West has cancelled the Small Craft Advisory. $$ Kasper
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Key West, FL wrote its last area forecast discussion before this small craft advisory went out at Sep 2, 3:10 PM EDT, 2 hours 55 minutes earlier.
Area forecast discussion, Sep 2, 3:10 PM EDT, 2 hours 55 minutes before
Area Forecast Discussion National Weather Service Key West FL 310 PM EDT Sun Sep 2 2018 .DISCUSSION... Currently - A pressure ridge extends across the eastern United States and the northwestern Atlantic. Meanwhile, a tropical wave is working its way westward into the Central Bahamas, on approach towards Florida. Surface winds have been moderate out of the east today with some increasing cyclonic curvature. The environment is seasonably moist and unstable with a PWAT up around 2 inches. A couple of rounds of fast moving clusters of showers with embedded thunderstorms have affected the Florida Keys and surrounding waters with varying cloud cover. Forecast - The wave moving through the Bahamas will arrive in South Florida and the Keys on Monday. While the wave is expected to strengthen over the next 24 hours with the assistance of an TUTT cell off the Florida coast, it is not expected to develop into a Tropical Cyclone. However, winds will strengthen on the northern periphery of the trough as it moves through our area. Winds on the southern periphery may drop substantially, resulting in quite a varying wind speed distribution across the forecast area. Will maintain the already advertised pop trends for the first several periods, with likely tonight and categorical tomorrow. Chance of precipitation will then taper off as the wave moves off northwestward into the Gulf of Mexico. Expect temperatures to be a few degrees below normal due to increased cloud cover and significant number of areas rain and outflow boundary cooled. Once the trough moves off to the northwest, the large ridge over the eastern United States and northwestern Atlantic will once again dominate Keys weather. Winds will be gentle to moderate out of the east through much of the remainder of the week, only slackening late in the week as the high to our north retreats eastwards into the atlantic. Expect near or slightly above normal temps with normal humidity and rain chances. && .MARINE... High pressure over the eastern United States and the Atlantic, along with an approaching tropical wave moving through the Bahamas will push winds a bit higher tonight. A small craft advisory will be raised for all Keys waters for tonight. These will likely be tapered back to cautions tomorrow as the wave axis moves into Florida and the Keys. Winds in our deep gulf waters will be slowest to come down as the wave departs our area to the northwest. Thereafter, ridging far to our north will maintain gentle to moderate breezes until late in the week. && .AVIATION... Fast moving showers and thunderstorms will impact the KEYW terminal until about 19 or 20Z. Then VFR conditions with breezy conditions should prevail until at least 0300 to 0400Z, with scattered showers, isolated thunderstorms and squalls redeveloping. LIFR conditions will be likely within squalls that occur at either/both terminals. This is advertised via PROB30 between 0300-0900Z. Also within any fast moving convection, isolated wind gusts in excess of 35 or even 40 knots will be likely. Outlook after 10Z, deteriorating conditions with IFR/LIFR likely. && .KEY WATCHES/WARNINGS/ADVISORIES... FL...None. GM...Small Craft Advisory for GMZ031>035-042>044-052>055-072>075. && Public/Marine/Fire...11 Aviation/Nowcasts....Futterman Data Collection......DR Visit us on the web at weather.gov/key Follow us on Facebook and Twitter at: www.facebook.com/nwskeywest www.twitter.com/nwskeywest
Hazardous weather outlook, Sep 2, 5:17 AM EDT, 12 hours 48 minutes before
Hazardous Weather Outlook National Weather Service Key West FL 517 AM EDT Sun Sep 2 2018 FLZ076>078-GMZ031>035-042>044-052>055-072>075-030930- Monroe Upper Keys-Monroe Middle Keys-Monroe Lower Keys- Florida Bay including Barnes Sound, Blackwater Sound, and Buttonwood Sound- Bayside and Gulf side from Craig Key to west end of Seven Mile Bridge- Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out and beyond 5 fathoms- Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel- Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon Shoal out to 5 Fathoms- Hawk Channel from Ocean Reef to Craig Key out to the reef- Hawk Channel from Craig Key to west end of Seven Mile Bridge out to the reef- Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal out to the reef- Straits of Florida from Ocean Reef to Craig Key out 20 NM- Straits of Florida from Craig Key to west end of Seven Mile Bridge out 20 NM- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal out 20 NM- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas out 20 NM- Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out- Straits of Florida from Craig Key to west end of Seven Mile Bridge 20 to 60 NM out- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal 20 to 60 NM out- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas 20 to 60 NM out- 517 AM EDT Sun Sep 2 2018 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FLORIDA KEYS AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT Isolated to scattered thunderstorms are expected along the Florida Keys and the adjacent coastal waters. The primary thunderstorm hazards will be lightning strikes and strong gusty winds. In addition, a Small Craft Advisory may be required for at least a portion of our marine district tonight. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A Small Craft Advisory may be required for portions of the coastal waters of the Florida Keys on Monday and Monday night. In addition, scattered thunderstorms accompanied by locally heavy rainfall is expected late tonight and Monday. The primary thunderstorm hazards will be lightning strikes and strong gusty winds. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. APA
The office that day
Everything else NWS Key West, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 1, 8:52 PM EDT | Special Marine Warning | KEY | 23 min | |
| Sep 2, 7:42 AM EDT | Special Marine Warning | KEY | 21 min | |
| Sep 2, 1:55 PM EDT | Special Marine Warning | KEY | 36 min | |
| Sep 2, 2:24 PM EDT | Special Marine Warning | KEY | 66 min |
Nearby
Small Craft Advisories in Florida, 2018Every small craft advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.